Login      Sign Up
 

Q. Can Hydroquinone use on the penis cause the skin to be sensitive and red?


 

Hello doctor,

Eighteen months ago, I had a reconstructive surgery on my penis to treat penile curvature. Two weeks post operation, hematoma exploded so I got wound breakdown. Skin necrosis ensued and I lost a small part of my penile skin. No graft or flap was used. I now have hyperpigmentation and very noticeable wound scar. For the hyperpigmentation, I have been using Hydroquinone and Mederma Intense Patch. I have been using it for two weeks. There is an improvement but the skin is getting sensitive, red, and inflamed. Should I still use it? If not, how to remove hyperpigmentation from the penis skin? What about the wound scar? Will it shrink and disappear with time or there are other solutions? I need to know what I can do to remove both hyperpigmentation and wound scar from the penis skin. I have attached pictures for reference.


Related Questions:
How can I get rid of marks on my chin?
Please advise the best treatment for heel pain.
Kindly suggest some solution for sudden knee pain.
 

Dr. Pavan N Murdeshwar
MCH. PLASTIC SURGERY., MS. GENERAL SURGERY ., MBBS
Cosmetology, General Surgery, Plastic Surgery – Reconstructive And Cosmetic

Hello,

Welcome to icliniq.com.

It is good that you have explained the condition in full detail and with good quality pictures (attachment removed to protect patient identity).

First of all, the Hydroquinone used over the skin especially over the thin penile skin does have side effects.

I advise you not to use it for more than 15 days with a month's gap in between.

If it is along with any kind of steroid then not more than 10 days.

The scar seems to be still in an immature state.

I suggest the onion peel based ointment such as the Contractubex Gel should work. You can use it twice daily.

For more information consult a plastic surgeon online --> https://www.icliniq.com/ask-a-doctor-online/plastic-surgeon

 

Thank you doctor,

At what stage, can I engage in laser treatment for hyperpigmentation and scar removal? It has been six months and there is no improvement in pigmentation and scar. Should I go to a dermatologist for a laser therapy?

 

Dr. Pavan N Murdeshwar
MCH. PLASTIC SURGERY., MS. GENERAL SURGERY ., MBBS
Cosmetology, General Surgery, Plastic Surgery – Reconstructive And Cosmetic

Hello,

Welcome back to icliniq.com.

I would ask you to wait for at least one to one and half years.

Actually, it takes two years for any scar to mature and come to a pre-injury state.

Only then you can come to know what is the amount of deviation you have got from normalcy.

After that, you can consult for laser therapy if required.

For more information consult a plastic surgeon online --> https://www.icliniq.com/ask-a-doctor-online/plastic-surgeon

 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.

Related Questions & Answers


What should I do to reduce the hyperpigmentation and dark circles under my eyes?
Query: Hello doctor, I had undergone a Co2 laser treatment around my eyes about three and half years ago. Now, I am left with dark circles under the eyes along with hyperpigmentation and redness. About one and half weeks back, the doctor prescribed me a cream that has Kojic acid 1%, Glycolic acid 5%, Beta...  Read Full »
Dr. Kakkar S
Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hi, Welcome to icliniq.com. I have gone through your query and reviewed the pictures (attachment removed to protect patient identity). I suggest you a moderately potent topical steroid like Fluticasone propionate 0.05% cream, twice daily for a few days. Consult your specialist doctor, discuss with h...  Read Full »
 
Can you please suggest any skin lightening cream?
Query: Hello doctor, Can you please suggest any good skin lightening cream not such that like magical whitening but I meant for healthy skin and color does not matter that much. I have heard about the Golite cream. How is it? Can it be used like other fairness creams? I want to use, Clin shine cream which...  Read Full »
Dr. Yeshwanth Kumar
Dermatologist

Answer: Hi, Welcome to icliniq.com. Start using sunscreen twice daily morning and afternoon over the full face. You can use this cream Clinshine (Hydroquinone, Mometasone, Tretinoin) cream daily at night or else you can go for Rejuglow (Glycolic acid, Salicylic acid, etc.) cream. Take Limcee 500 mg (Vitam...  Read Full »
 
Kindly suggest some solution for sudden knee pain.
Query: Hi doctor, This morning I got sudden knee pain. Since then I am having difficulty in walking or moving my knee. I did not get my knee hurt. Please suggest some solution.  Read Full »
Dr. Akshay Kumar Saxena
Orthopaedician And Traumatologist

Answer: Hello, Welcome to icliniq.com. Thanks for writing to this platform. You have written sudden onset pain in the knee region since morning with no history of any injury to the knee. Also I want to actually know whether there are any associated signs or symptoms of any inflammation like skin redness, s...  Read Full »
 
 

Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.
 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Most Viewed


Dolo 650 MG Tablet - Uses | Dosage | Side Effects | Drug Warnings and Precautions
Dolo 650 is the most common medicine used during a fever and to relieve mild to moderate pain. Because of the tablets ab ...Read more »
I had vaginal bleeding after passage of big clot. What is it?
Hello doctor, My period came on the first of last month. 22 days later, my breasts were hurting. I was cramping but the ...Read more »
I have pain in neck, hand, and weakness due to degenerative changes. Please help.
Hello doctor, I am diagnosed with the degenerative changes in the cervical and many more things. I am attaching the MRI ...Read more »